Translator Disclaimer
1995 Some remarks about periodic solutions to the forced pendulum equation
Flavio Donati
Differential Integral Equations 8(1): 141-149 (1995).

Abstract

We give a new (and unified) proof of a local result of existence and multiplicity for periodic solutions of the pendulum equation. We also show that, under a suitable assumption, there can be generically a finite number of geometrically distinct solutions.

Citation

Download Citation

Flavio Donati. "Some remarks about periodic solutions to the forced pendulum equation." Differential Integral Equations 8 (1) 141 - 149, 1995.

Information

Published: 1995
First available in Project Euclid: 21 May 2013

zbMATH: 0817.34024
MathSciNet: MR1296114

Subjects:
Primary: 34C25
Secondary: 34B15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 1 • 1995
Back to Top